# SDR MASA2013062252498

- Difficulty date: June 22, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 25,099 hours, 19,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14F EMERGENCY EXIT SIGN HAS ONE BULB INOPERATIVE. REPLACED BULB.
